# SDR 99ZZZX3757

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2577S
- Make and model: Cessna 337C
- Aircraft serial: 3370877
- Propeller: Mcauly D2AF34C61
- System (JASC): 6110 · Propeller Assembly
- Part: Locknut
- Part number: C4903
- Condition: Cracked
- Location: Propeller
- Part time: 3,241 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART FAILED EDDY CURRENT INSPECTION.
